Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kirchei, I I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:121
Abstract pages:555
Full texts:177
References:33
E-mail:

http://www.mathnet.ru/eng/person32550
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. I. I. Kirchei, “Cramer's rule for quaternionic systems of linear equations”, Fundam. Prikl. Mat., 13:4 (2007),  67–94  mathnet  mathscinet  zmath  elib; J. Math. Sci., 155:6 (2008), 839–858  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021